# SDR CA010711001

- Difficulty date: June 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 25,652 hours
- Engine: Ge CT581401
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Part number: S6130801425
- Condition: Distorted
- Location: Lt Engine
- Component: Fluid Service D, Skrsky
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS THE A/C DEPARTED THE HELI PAD, THE LT ENGINE DOOR OPENED. THE FLIGHT CREW LANDED AT THE END OF THE RUNWAY & ATTEMPTED TO CLOSE THE DOOR. THEY WERE UNSUCCESSFUL DUE TO THE BENT HINGE. THE A/C WAS TAXIED BACK TO THE HANGAR & THE LT ENGINE DOOR WAS REPLACED WITH A SERVICEABLE UNIT. THE UNSERVICEABLE LT  ENGINE ACCESS DOOR WAS ROUTED FOR HINGE REPLACEMENT.
